Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Articles

Page Path
HOME > J Korean Soc Clin Toxicol > Volume 2(2); 2004 > Article
A Case of Phalloides Syndrome where T-PLS(R)was used for Hemodynamic Support
Seong-Chun Kim, Kyu-Seok Kim, Gil-Joon Suh
Journal of The Korean Society of Clinical Toxicology 2004;2(2):133-136
DOI: https://doi.org/
Published online: December 31, 2004
  • 86 Views
  • 0 Download
  • 0 Crossref
  • 0 Scopus
1Department of Emergency Medicine, Seoul National University
2Department of Emergency Medicine, Seoul National University
3Department of Emergency Medicine, Seoul National University

Phalloides syndrome has usually occurred after incidental mushroom ingestion. It is sometimes difficult to differentiate toxic mushrooms from edible ones, especially in lay person because of their morphological similarities. In Korea, Amanita virosa and Amanita subjunquillea have been reported as a cause of fulminant hepatic failure in mushroom poisoning (phalloides syndrome). We report a case of phalloides syndrome who came to death with fulminant hepatic failure even though we planned liver transplantation and used T-PLS(R) (Twin Pulse Life Support) for hemodynamic support while waiting for the donor.

Related articles

JKSCT : Journal of The Korean Society of Clinical Toxicology